# SDR AU980974

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201042094
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE FAILED.  LOSS OF `GREEN' HYDRAULIC SYSTEM.  INVESTIGATION FOUND THE RIGHT MAIN LANDING GEAR DOWNLOCK ACTUATOR HOSE HAD FAILED ADJACENT TO THE LOWER SWIVEL FITTING.  PART TC:  18,828
